# SDR SWAA2012101008376

- Difficulty date: September 28, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- Aircraft time: 31,142 hours, 21,383 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 5911432
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CRACKED AT BS 1133, STR 2L.  REMOVED AND REPLACED STRINGER IAW SRM AND DWG.
